# SDR USAASB97141

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil Quantity Ind
- Part number: 393020003
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 36,360 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GSO - FL1267 - ON CLIMB-OUT FOR GSO AT APPROXIMATELY 6,000 FEET, THE NR 1 ENGINE OIL QTY GAUGE SLOWLY DROPPED TO ZERO. CREW CALLED GSO TOWER AND DECIDED TO RETURN TO FIELD.  AS THE FLIGHT GOT CLOSER TO GSO, THE NR 1 ENGINE OIL QTY GAUGE STARTED TO CLIMB BACK TO 1.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE NR 1 ENGINE WAS NOT SHUT DOWN AND NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL QTY INDICATOR.  OPERATIONAL CHECK GOOD.  (M)
